Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008 (2008), Article ID 375452, 16 pages
http://dx.doi.org/10.1155/2008/375452
Research Article

Statistical Analysis of Weighted Networks

Mathematics Department, Aristotle University, 54124 Thessaloniki, Greece

Received 16 May 2007; Accepted 1 February 2008

Academic Editor: Francisco Solis

Copyright © 2008 I. E. Antoniou and E. T. Tsompa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. E. Antoniou and E. T. Tsompa, “Statistical Analysis of Weighted Networks,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 375452, 16 pages, 2008. doi:10.1155/2008/375452